# SDR 2008UALA05883

- Difficulty date: September 24, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN T-CAP AT BS 365, RBL 10 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF T-CAP RBL 0 TO RBL 64.  INSTALLED NEW SECTION.
